# SDR SIMA200921004

- Difficulty date: July 26, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 20,909 hours, 12,355 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4855 - CREW REPORTED AT APPROXIMATELY 15 MINUTES AFTER DEPARTURE FROM LGA GOT "ENGINE 1 HYDRAULIC 1 PUMP FAIL" MSG ON EICAS.  RAN APPROPRIATE PROCEDURES.  ELECTRICAL HYDRAULIC PUMP CAME ON AND OPERATED NORMALLY.  APPROXIMATELY 5 MINUTES LATER "ENGINE 1 HYDRAULIC PUMP FAIL" MESSAGE WENT AWAY AND ELECTRICAL HYDRAULIC 1 PUMP TURNED OFF.  ALTHOUGH HYDRAULIC QUANTITY WAS LOW (GREEN RANGE) SYSTEM SEEMED TO OPERATE NORMALLY.  SEVERAL MINUTES LATER "ENGINE 1 HYDRAULIC PUMP FAIL" MESSAGE RE-APPEARED AND STAYED ON.  AGAIN ELECTRIC HYDRAULIC 1 PUMP TURNED ON, HYDRAULIC 1 QTY REMAINED LOW.  AGAIN ELECTRICAL HYDRAULIC 1 PUMP TURNED ON, HYDRAULIC 1 QTY REMAINED LOW.  CREW DECLARED AN EMERGENCY.  EMERGENCY VEHICLES WERE STANDING BY, AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE ENGINE DRIVEN PUMP PRESSURE SWITCH, SYSTEM 1 HYDRAULIC ACCUMULATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
